MAUDE Adverse Event Report: OXFORD PERFORMANCE MATERIALS HTR-PEKK; FACIAL IMPLANT

OXFORD PERFORMANCE MATERIALS HTR-PEKK; FACIAL IMPLANT
Model Number PK620905
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 06/28/2018
Type of Reportable Event Serious Injury
Event or Problem Description
The sales rep reported that there was an infection approximately 1 week post-op.The patient was treated with antibiotics and the infection has resolved.There is no revision planned.No sterilization records are available.There is no known history of infection at the facility.This is report 2 of 2, as two separate devices were implanted at the same time.

Brand Name
HTR-PEKK
Common Device Name
FACIAL IMPLANT
Manufacturer (Section D)
OXFORD PERFORMANCE MATERIALS
po box 585
30 south satellite road
south windsor CT 06074
MDR Report Key7704867
Report Number3009582362-2018-00005
Device Sequence Number2541512
Product Code KKY
UDI-Device Identifier00810042034082
UDI-Public00810042034082
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
K161052
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/19/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Model NumberPK620905
Device Lot Number202446-001
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/28/2018
Initial Report FDA Received Date07/19/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age30 YR